周期的インスタントンについて

島根大学理学部紀要 Volume 25 Page 1-5 published_at 1991-12-25
アクセス数 : 1199
ダウンロード数 : 78

今月のアクセス数 : 81
今月のダウンロード数 : 1
File
c0010025r001.pdf 538 KB エンバーゴ : 2001-09-29
Title
周期的インスタントンについて
Title
Note on Periodic Instantons
Title Transcription
シュウキテキ インスタントン ニツイテ
Creator
Matsunaga Hiromichi
Source Title
島根大学理学部紀要
Memoirs of the Faculty of Science, Shimane University
Volume 25
Start Page 1
End Page 5
Journal Identifire
ISSN 03879925
Descriptions
 For periodic instantons, interesting results have been obtained by Garland and Murray [3], [4]. On the other hand gauge anomalies have been investigated by Alvarez-Gaume and Ginsparg [1] and others. By their work we know that gauge anomalies are deeply concerned with homotopy theory.
 In this article we discuss periodic instantons which satisfy suitable conditions((3), (4) in Section 2). In Section 2, using a conformal compactification [7] the action is identified with the gauge anomaly in [1] up to the constant 4π2. In Section 3 we consider periodic instantons with even topological charges. There werefer to [6] for lifting group actions on bundles. For the SU(2) instantons we can directly verify the existence of a lifting action, but for a use in future we discuss from a general view point.
 Troughout the article S1 denotes the circle with length 2π, and w.n. means a winding number.
Language
eng
Resource Type departmental bulletin paper
Publisher
島根大学理学部
The Faculty of Science, Shimane University
Date of Issued 1991-12-25
Access Rights open access
Relation
[NCID] AN00108106